# SDR 04FDFEA02637

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC04689
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SKIN AFT OF MAIN LANDING GEAR LOWER SURFACE REQUIRES FABRICATION.  FABRICATED DOUBLER AND SKIN IAW DAC DWG ARC0468, BONDED SKIN AND DOUBLER IAW TPS 1001 REV E AND DAC DWG ARC0468 AND EA 9-5710-81448.  ALODINED AND PRIMED CONTACT UPPER SURFACE IAW DC 10 SRM 51021-01 VOL II, MARKED FX ARC0468-9 FOR SKIN PART AND FX ARC0468 DOUBLER PART IAW FEDEX GMM 7-0-1001, REFERENCE N/R N01745.
